# SDR DALA2022012000410

- Difficulty date: January 17, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 108,523 hours, 16,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 190 EMERGENCY LIGHTS INOP ROW 21-30, CORRECTIVE ACTION: T/S PER B767 WDM 33-51. FOUND BLOWN FUSE ON SLED M9009. REPLACED BLOWN FUSE, OPS CHECKS NML OK FOR SVC (8406464)
